# SDR P5CA9700180

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER WING PANEL 571BT FWD OF INBD GROUND SPOILER, BULGED.  FOUND CRACK ON BACK SIDE OF PANEL CAUSING BULGE.  REPAIRED PER SRM 51-40-01 AND TREATED PER SRM 51-24-11.
